# SDR C2XA11IA023

- Difficulty date: January 25, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 29,776 hours, 22,381 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Part number: 028936002
- Part serial: 270
- Condition: Inoperative
- Location: Nr 2 Fuel
- Part time: 29,788 hours, 22,390 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

HOU - FLIGHT 2636 THE CREW REPORTED THAT THE NR 2 FUEL QUANTITY INDICATION DASHED OUT.  THE AIRCRAFT DIVERTED TO HOU WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT FOR LEAKS WITH NO DEFECTS NOTED, AND PLACED THE NR 2 FUEL QUANTITY ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT TANK NR 2 FUEL PROBE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
